# SDR DLL10972053

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING MISSING RED LENS AT 1D AND WHITE AT 4R BOTH LIGHTS INOP.  REPAIRED WIRING, RELAMPED AND INSTALLED LENS COVERS, CKS OK.
